Olanzapine and Negative Symptoms
J Clin Psychiatry 1998;59(10):537-537 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: I am writing after reading the letter by Ketter et al. regarding the efficacy of olanzapine in bipolar disorder patients. A 54-year-old patient of mine diagnosed with schizoaffective disorder, bipolar type and currently enrolled in a University of California-San Diego research study for her condition had a dramatic response to olanzapine, 5 mg/day. The patient had previously been maintained on risperidone, 2 mg/day, and had undergone unsuccessful trials of numerous antidepressants in an attempt to alleviate her negative symptoms.